# SDR SWAA2021081505288

- Difficulty date: July 29, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHIELD AFT OF CARGO DOOR BS492 TO BS500A HAS CORROSION AROUND NUT PLATES RBL23 WL156 / CORROSION ON FWD CARGO BAY SHIELD; BS 492-500A RBL 23; WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED AND REPLACED SHIELD PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A0080.
